# SDR SWIA201334162

- Difficulty date: July 14, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 26,153 hours, 21,917 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER LE REQUIRES REPLACEMENT.  C-CHECK REPLACED RT AILERON UPPER LE IAW SRM. PN CC670-13052-4
